| Home  | About ScienceAsia  | Publication charge  | Advertise with us  | Subscription for printed version  | Contact us  
Editorial Board
Journal Policy
Instructions for Authors
Online submission
Author Login
Reviewer Login
Volume 43 Number 4
Volume 43 Number 3
Volume 43 Number 2
Volume 43 Number 1
Volume 43S Number 1
Volume 42 Number 6
Earlier issues
Volume 39 Number 6 Volume 40S Number 1 Volume 40 Number 1

previous article next article 1

Research articles

ScienceAsia 40S(2014): 31-39 |doi: 10.2306/scienceasia1513-1874.2014.40S.031


Convex data modelling using rational bi-cubic spline function


Muhammad Abbasa,b,*, Ahmad Abd Majidb, Mohd Nain Hj Awangc, Jamaludin Md Alib

 
ABSTRACT:     A piecewise rational cubic function in the form of a cubic/quadratic has been extended to a rational bi-cubic blended function to visualize 3D convex data. It involves twelve shape parameters in each rectangular mesh for its representation. Simple data-dependent constraints are imposed on four shape parameters to conserve convexity of convex data. The remaining shape parameters are left up to the user for modification of convex surfaces. Several numerical examples are presented to show the visually pleasing convexity preserving surfaces as compared to existing interpolants.

Download PDF

0 Download 39 View


a Department of Mathematics, University of Sargodha, 40100 Sargodha, Pakistan
b School of Mathematical Sciences, Universiti Sains Malaysia, 11800 USM Penang, Malaysia
c School of Distance Education, Universiti Sains Malaysia, 11800 USM Penang, Malaysia

* Corresponding author, E-mail: m.abbas@uos.edu.pk

Received 13 Feb 2014, Accepted 0 0000